# SDR CAL950422

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859923
- Condition: Broken
- Location: Midflap, I/B
- Part time: 12,624 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND LT MID-FLAP INBOARD CARRIAGE BROKEN.  THE LT MID-FLAP INBOARD CARRIAGE WAS REMOVED AND REPLACED IAW MM 27-51-3 AND OPERATION CHECKED GOOD.  (X)
